Advertisement

Modular forms of the fourth degree

Remark on a paper of Harris and Morrison
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1515)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. Freitag-Die Irreducibilität der Schottky Relation (Bemerkungen zu einem Satz von J. Igusa). Arch. Math. 40 (1983) 255–259.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    J. Harris and I. Morrison-Slopes of effective divisors of the moduli space of stable curves. Invent. math. 99 (1990) 321–355.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    J. Harris and D. Mumford-On the Kodaira Dimension of the Moduli Space of Curves. Invent. math. 67 (1982) 23–86.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    J. Igusa-Modular forms and projective invariants. Am. J. Math. 89 (1967) 817–855.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    J. Igusa-On the irreducibility of Schottky's divisor. J. Fac. Sci. Univ. Tokio Sect IA Math. 28 (1981) 531–545.MathSciNetzbMATHGoogle Scholar
  6. [6]
    Y. Namikawa-Toroidal Compactification of Siegel Spaces. Lect. Notes Math. 812-Springer Verlag (1980).Google Scholar
  7. [7]
    F. Oort and J. Steenbrink-The local Torelli theorem for algebraic curves. Proc. of Angers Conf, 1979. Sijthoff e Noordhoff (1980)Google Scholar
  8. [8]
    R. Weissauer-Über Siegelschen Modulformen dritten Grades preprint (1985).Google Scholar
  9. [9]
    E. Freitag-Stabile Modulformen. Math. Ann. 230 (1977) 197–211.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    E. Freitag-Siegelsche Modulfunktionen. Die Grund. d. Math. Wiss 254 Springer Verlag (1983).Google Scholar
  11. [11]
    S. Böcherer-Über die Fourie-Jacobi-Entwicklung Siegelscher Eisensteinreihen, Math. Z. 183 (1983), 21–46.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    R. Weissauer-Stabile Modulformen und Eisensteinreihen. LNM 1219. Springer-Verlag (1986).Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversità “La Sapienza”RomaItaly

Personalised recommendations